Skip to Content

If we have cough for captopril can we take enalapril?

Question is Closed
Report Favorite

Answers (2)

30 May 2012

Cough is a common side effect of both the pills, Enalapril taken by 2.2% people complain of cough & around 2% complain taking Captopril.

Maybe you could ask the doc for some other med which would suit your system, take care.

best wishes!

Votes: +0

30 May 2012

They are both ACE inhibitors. You probably will have to take one that isn't in that class.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is there any substitute for enalapril?

I have IgA since young and have been on enalapril. Recently got married, my doctor told me I cannot conceive because the side effect of enalapril ...

1 answer 9 Apr 2012

Does Enalapril cause tingling esp in the face?

I just started taking enalapril 5mg once daily. Note that there are increased tinglings in the face esp. Is is a side effect of enalapril?

1 answer 21 Apr 2012

Changing from Enalapril to Losartan, is there a "waiting period" before the Losartan begins to work?

My doctor just changed my daily medication (due to suspected allergy to Enalapril, which I have taken problem-free for 5 years). From: Enalapril 30 ...

1 answer 12 Nov 2012

Can levitra be used when taking Captopril?

I have high blood pressure, Captopril was prescribed. Is it safe to use Levitra too?

1 answer 24 Jul 2013